Difference between revisions of "George Metcalfe"

From ERCIM Working Group on Many-Valued Logics
Jump to: navigation, search
(Created page with "===Affiliation=== Institute of Computer Science Mathematical Institute University of Bern [http://www.math.unibe.ch/content/staff/professoren/metcalfe/index_ger.html Person...")
 
Line 7: Line 7:
  
 
[http://www.math.unibe.ch/content/staff/professoren/metcalfe/index_ger.html Personal webpage]
 
[http://www.math.unibe.ch/content/staff/professoren/metcalfe/index_ger.html Personal webpage]
 
  
 
===Selected publications===
 
===Selected publications===
 +
<ul>
 +
<li>Proof Theory for Fuzzy Logics (with N. Olivetti and D. Gabbay).
 +
Springer Series in Applied Logic Vol. 36 (284 pages), 2008.</li>
  
Proof Theory for Fuzzy Logics (with N. Olivetti and D. Gabbay).
+
<li>Giles's Game and Proof Theory for Lukasiewicz Logic (with C. G. Fermüller).Studia Logica, 92(1) (2009), 27-61.</li>
Springer Series in Applied Logic Vol. 36 (284 pages), 2008.
 
 
 
Giles's Game and Proof Theory for Lukasiewicz Logic (with C. G. Fermuller).
 
Studia Logica, 92(1) (2009), 27-61.
 
  
Fuzzy Logics Based on [0,1)-Continuous Uninorms (with D. Gabbay).
+
<li>Fuzzy Logics Based on [0,1)-Continuous Uninorms (with D. Gabbay).
Archive for Mathematical Logic 46(6) (2007), 425-449.
+
Archive for Mathematical Logic 46(6) (2007), 425-449.</li>
  
Substructural Fuzzy Logics (with F. Montagna).
+
<li>Substructural Fuzzy Logics (with F. Montagna). Journal of Symbolic Logic 72(3) (2007), 834-864.</li>
Journal of Symbolic Logic 72(3) (2007), 834-864.
 
  
Sequent and Hypersequent Calculi for Abelian and Lukasiewicz Logics (with N. Olivetti and D. Gabbay).
+
<li>Sequent and Hypersequent Calculi for Abelian and Lukasiewicz Logics (with N. Olivetti and D. Gabbay). ACM Transactions on Computational Logic 6(3) (2005), 578-613.</li>
ACM Transactions on Computational Logic 6(3) (2005), 578-613.
+
</ul>

Revision as of 16:02, 11 November 2014

Affiliation

Institute of Computer Science

Mathematical Institute

University of Bern

Personal webpage

Selected publications

  • Proof Theory for Fuzzy Logics (with N. Olivetti and D. Gabbay). Springer Series in Applied Logic Vol. 36 (284 pages), 2008.
  • Giles's Game and Proof Theory for Lukasiewicz Logic (with C. G. Fermüller).Studia Logica, 92(1) (2009), 27-61.
  • Fuzzy Logics Based on [0,1)-Continuous Uninorms (with D. Gabbay). Archive for Mathematical Logic 46(6) (2007), 425-449.
  • Substructural Fuzzy Logics (with F. Montagna). Journal of Symbolic Logic 72(3) (2007), 834-864.
  • Sequent and Hypersequent Calculi for Abelian and Lukasiewicz Logics (with N. Olivetti and D. Gabbay). ACM Transactions on Computational Logic 6(3) (2005), 578-613.